Are dieting pills helpers or killers?

Health 25 Feb 2021 Tamalika Basu
Eat-Well
dieting pills

Most of the advertisements for dieting pills or powders do not tell us weight loss will be followed by fatigue and constant tiredness. These ads say that if you take this pill or powder, you will lose weight and become lean within a month. There is no scientific basis for this, but in most cases, these marketable chemical tablets can harm your health.

Why are the use of dieting pills and powders inappropriate?

Recently, Interpol has launched a worldwide campaign against dieting pills, not only that, but certain pills have been banned. One of the pills banned after a British college student died, after which Interpol made the decision.

The main reason for this decision of UN and Interpol is the presence of a special harmful chemical in this dieting pill. This substance called dinitrophenol or DNP causes poisoning in the human body. But unfortunately, the use of this chemical in most dieting pills and supplements is common. This is because DNP increases our metabolism and reduces body fat very quickly. However, the danger comes with an excessive increase in this metabolism.

In 2013, a famous college student in Britain died suddenly. He was only 18 years old. Doctors examined this unusual death and found out that he used to take regular dieting pills to lose weight. From that start, further investigation revealed that in the last decade alone, sixteen people have died after taking the dieting pill in Britain.

On the other hand, a study published in 2011 by the American College of Medical Toxicology found that a total of 72 people had died in the country from dieting pill poisoning.

Sadly, a debilitating addiction to leprosy has spread to people of all ages around the world. This is why dieting pills are so popular.

What are the harms of diet pills?

Weight loss will be followed by fatigue and constant tiredness. Despite the National Health Service’s regular promotion of weight loss, many people think of losing weight by taking diet pills. Since such pills do not fall under the category of medical drugs, medical restrictions cannot be imposed on their sale. Like a loophole in the law, the manufacturer of this pill often does not mention weight loss in advertisements. But playing this DNP pill regularly breaks down the health of the body. One of the symptoms is,

1. Acute fever and headache

2. Dehydration and nausea

3. Irregular heartbeat and heartburn

4. Shortness of breath, excessive sweating

5. Incoherence of thought

6. Possible death

However, this symptom is not just a matter of using a diet pill that contains DNP. Pills that contain ephedrine, capsaicin, and excessive amounts of caffeine are equally harmful.

Herbal diet supplements are actually a myth

The trend of herbal diet has increased in line with the diet pill. Weight loss will be followed by diet and natural supplements. An example is the raspberry ketone supplement. It is available without a prescription at any medical shop. But tests have shown that it contains high levels of caffeine! Last year, a 24-year-old girl died of an overdose. So, any bottled weight loss product, no matter what the herbal label is, is not risk-free and healthy.

There are social effects behind wanting to get thin quickly

The mentality of today’s world is that the thinner she is, the more beautiful she is. As a result of this misconception, many people, especially young women, fall into the trap of becoming unhealthily ill. There is a big difference between losing weight and losing weight in a healthy way. The study found that 8 percent of young women and 31 percent of young men are prone to rapid illness. Older people are not excluded, especially when they are over forty. There has been an attempt to hide their age by becoming thin.

Weight loss will be followed by fatigue and constant tiredness, but there is no cure for it. This goal should be achieved gradually through regular nutritious food and exercise. As long as people cannot accept this fact, many people will suffer from the harm of dieting pills.